MathSciNet Relay Station
MathSciNet bibliographic data
MR852320 14H30 (14E20)
Nakajima, Shōichi Action of an automorphism of order $p$ on cohomology groups of an algebraic curve. J. Pure Appl. Algebra 42 (1986), no. 1, 85–94.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement